Badges (1)

About

Health Interests
Autoimmune diseases, Chronic pain, Immune disorders, Neurology (brain and nervous system)

Pages

Member not yet following any Pages.

Posts (9)

Aug 9, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

John Thank you so kindly. All information is welcomed…tysm 😊

Aug 9, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

Hi and ty so much…I will find it once I navigate this forum. I’m a bit confused but will figure this out. Thank you so much for your input. Can’t wait too find it.
Debi

Aug 8, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

Uh ohhh Chris, I thought I was responding to you, can you see a thread with your name on it from me??
Let me know and so sorry for the confusion..

Aug 8, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

Hi Chris thank you dearly for your response. See if I can answer your questions as I go along as well as remembering them.
Yes I’m doing this on my own but with my primaries careful watch. This medication is the last one of my regimen. The past 3 years a lot was thrown at me. 2 diagnosis that were hard to swallow. Melanoma skin cancer and Multiple Sclerosis. MS is still on the fence but now they are thinking something worse. I was doing well on the MS meds and anti seizure medications, so I thought. Last year I was in relapse after relapse. Getting steroids infused a lot. It just happened that I kept missing days of the Klonapin or whatever the name is due to not being able to drive myself to the pharmacy. My kids were both at school and husband on the road which left me alone. After going through horrible side effects that was it, I needed off this medication. I had help from my primary and neurologist. Neurologist was against me coming off it but I didn’t care. Once I started lowering it, 2mg to 1.1/2 I was feeling less leg pain. I know this may sound funny but once I got down to 1-0.5mg, my moods, memory were so much better. I didn’t feel like I was in this strange bubble. I was actually thinking clearly too. My leg pain was better. My family started noticing my moods were calmer and I was happier. I felt like myself again. Bc we were lowering really fast I started noticing I couldn’t breathe, chest pains. Never felt like this in my life. After going to the ER, pulmonary doctor, cardiologist etc., no heart or lung issues, I was told I was Experiencing a full blown panic attack. I’ve never ever experienced a panic attack before and now that they have stopped (the medication) I was told this was due to side effects coming off this. That my body was addicted to this medication. Not my head, my body. 😳 I was baffled let alone furious. My own stupidity really. I did a lot of research about this medication and went right back to the original doctor who prescribed this and why. I’m still shocked about what I found. So I took it upon myself and lowered this with a lot of trial and error. I’m now on 4 days completely off it. Praying daily that I keep doing well. I did find out that I will need a good 6 weeks of being off this completely before I feel 100 percent and back to normal. So my plans going forward is to keep myself calm, stress free, away from extreme heat or anything that could trigger a MS relapse. Staying home and away from others that could effect my immune system. Listening to my body and eating healthy. Reaching out to people such as this site for help. I’ve always been to proud to ask for help but I’m finding that this, me cannot do this alone. I truly hope that I can help someone else when I get this behind me. Tysm Chris. Let me see if I answered all your questions.
What I’ve also noticed coming off this medication….
Panic attacks – increased
Hard too breathe, chest heaviness, jumpy, insomnia.
Was told to struggle through this that it was temporary.
No other medications were prescribed too help with this side effects.
Which is probably why it’s taken 1 year so far coming off 2mg’s.

Aug 6, 2019 · Severe leg pain in Chronic Pain

Hi, I read your post and would like to express that I too suffer from horrible leg pain. It seems the more active I become the more pain I cause. I’ve always been active until transverse myletius hit…not sure I spelled that correctly or not. Mine feels like a toothache 1000 x’s worse. My muscles cramp, twist, contract then burn, tingling and feel like electric shocks. You can actually see the muscles twitching. They give out as well. Luckily I have a wonderful neurologist and has been working with me for the last few years. The pain is real. You are NOT crazy. This pain can be so unbearable at times. Curious about your leg pain. Can you explain yours?? I would love to help in anyway I can. Hopefully with some things I went through I can advise or help you. Hang in there. A friend.

Jul 31, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

Hi and thank so kindly for responding. I was put on this medication in 2003 when all my symptoms started. This was prescribed for leg pain and leg tremors. At this time I was diagnosed with transverse myelitis. Very severe leg pain. I really don’t remember the dosage. If I knew then what I know now, I would have researched this medication plus probably never would have taken it either. Last two years I’ve gone from 4 relapses, 4 sets of steroids infusion, almost died from extreme weight loss. After lowering this medication leg pain has disappeared, noticed over all health improvements. Started feeling better. Never suffered panic or anxiety attacks in my life until I lowered this medication. Read that this medication very well is now the cause of these attacks. Coming off this medication has been a year long battle but I’m doing it. I was completely off of it for 10 days feeling fantastic….myself again until I started MS symptoms again. I had to go back to my last dosage amount that I ended off on which is very frustrating. So I’m searching for others who may have come off this, trying to come off etc.,
I’ve noticed a lot of what this medication has caused me and wondering if others have noticed the same thing.

Jul 30, 2019 · Getting off Klonapin (klonazapam) in Depression & Anxiety

Would like information of others who have taken this medication. How long prescribed, how you got off this. Did you have side effects following. Any & all information is greatly appreciated.
Tysm!

Jan 19, 2019 · Depression and Chronic Pain in Depression & Anxiety

I’m a bit surprised you being a “mentor” and all. If you are a doctor MD or DO I would love to hear your findings how you feel these products work for anxiety. Proof, case studies etc. people who have PTSD do not need medication to overcome this. They need tools. Medications are a temporary fix that works hand in hand with therapy.
Not only do neurologist say this, Primary care, psychiatrist, physiologists all say the same thing. I deal with people who have REAL diseases. Autoimmune diseases who suffer from pain, physical pain, mental pain, life threatening diseases and this stuff does not touch pain. Cancer patients, does not help pain. It may calm them for a short bit, it’s actually called being stoned. No proof, evidence from people with chronic illness that this helps. Everyone suffers from some sort of stress, PTSD is way to over used. Sorry but I can’t deal with chronic complainers of illnesses that do not exists. Or try and abuse our system looking for drugs to take rather than try and cope a healthy way. While others who are dying in pain and from chronic illnesses.